Riesz potential and Sobolev embeddings on generalized Lebesgue and Sobolev spaces $L^{p(\cdot)}$ and $W^{k,p(\cdot)}$

Diening L (2004)
Mathematische Nachrichten 268: 31-43.

Download
No fulltext has been uploaded. References only!
Journal Article | Published | English

No fulltext has been uploaded

Publishing Year
ISSN
PUB-ID

Cite this

Diening L. Riesz potential and Sobolev embeddings on generalized Lebesgue and Sobolev spaces $L^{p(\cdot)}$ and $W^{k,p(\cdot)}$. Mathematische Nachrichten. 2004;268:31-43.
Diening, L. (2004). Riesz potential and Sobolev embeddings on generalized Lebesgue and Sobolev spaces $L^{p(\cdot)}$ and $W^{k,p(\cdot)}$. Mathematische Nachrichten, 268, 31-43. doi:10.1002/mana.200310157
Diening, L. (2004). Riesz potential and Sobolev embeddings on generalized Lebesgue and Sobolev spaces $L^{p(\cdot)}$ and $W^{k,p(\cdot)}$. Mathematische Nachrichten 268, 31-43.
Diening, L., 2004. Riesz potential and Sobolev embeddings on generalized Lebesgue and Sobolev spaces $L^{p(\cdot)}$ and $W^{k,p(\cdot)}$. Mathematische Nachrichten, 268, p 31-43.
L. Diening, “Riesz potential and Sobolev embeddings on generalized Lebesgue and Sobolev spaces $L^{p(\cdot)}$ and $W^{k,p(\cdot)}$”, Mathematische Nachrichten, vol. 268, 2004, pp. 31-43.
Diening, L.: Riesz potential and Sobolev embeddings on generalized Lebesgue and Sobolev spaces $L^{p(\cdot)}$ and $W^{k,p(\cdot)}$. Mathematische Nachrichten. 268, 31-43 (2004).
Diening, Lars. “Riesz potential and Sobolev embeddings on generalized Lebesgue and Sobolev spaces $L^{p(\cdot)}$ and $W^{k,p(\cdot)}$”. Mathematische Nachrichten 268 (2004): 31-43.
This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Search this title in

Google Scholar